# SDR DALA2025090506573

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 75,602 hours, 24,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN AT ROW 37 DAMAGED.   R & R AISLE OVERHEAD EMERGENCY EXIT SIGN AT ROW 37 PER AMM 33 -51 OPS TEST OK. (7873326)
